MAUDE Adverse Event Report: DRIVE; TRANSFER BENCH

DRIVE; TRANSFER BENCH
Model Number 12005KD-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath transfer bench by an attorney, who stated that "the end user sat on the shower chair and the back rest broke off, causing him to fall backwards and land directly on his head." the end user went to the er, where he was reportedly diagnosed with a concussion.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
TRANSFER BENCH
MDR Report Key16388829
Report Number2438477-2023-00008
Device Sequence Number5113996
Product Code ILS
UDI-Device Identifier00822383225555
UDI-Public822383225555
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2023
Report Date (Section F) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12005KD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/27/2023
Date Report to Manufacturer02/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age37 YR
Patient SexMale
Date Report Sent to FDA02/02/2023